Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Rational acyclic resolutions

Michael Levin

Algebraic & Geometric Topology 5 (2005) 219–235
Bibliography
1 R D Edwards, A theorem and a question related to cohomological dimension and cell-like maps (1978)
2 A N Dranishnikov, On homological dimension modulo p, Mat. Sb. (N.S.) 132(174) (1987) 420, 446 MR889602
3 A N Dranishnikov, Extension of mappings into CW-complexes, Mat. Sb. 182 (1991) 1300 MR1133570
4 A N Dranishnikov, Rational homology manifolds and rational resolutions, Topology Appl. 94 (1999) 75 MR1695349
5 A Dranishnikov, Cohomological dimension theory of compact metric spaces, Topol. Atlas Inv. Contrib. 6 (2001) 7
6 A Koyama, K Yokoi, Cohomological dimension and acyclic resolutions, Topology Appl. 120 (2002) 175 MR1895491
7 M Levin, Acyclic resolutions for arbitrary groups, Israel J. Math. 135 (2003) 193 MR1997043
8 M Levin, Universal acyclic resolutions for finitely generated coefficient groups, Topology Appl. 135 (2004) 101 MR2024949
9 M Levin, Universal acyclic resolutions for arbitrary coefficient groups, Fund. Math. 178 (2003) 159 MR2029923
10 J J Walsh, Dimension, cohomological dimension, and cell-like mappings, from: "Shape theory and geometric topology (Dubrovnik, 1981)", Lecture Notes in Math. 870, Springer (1981) 105 MR643526